# SDR DLL13972676

- Difficulty date: December 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N784DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1038
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 51066
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LWR GALLEY EMERG LIGHTS INOP.  REPLACED INVERTER MODULE ON BACK OF BATTERY PACK, CKS OK.
